# SDR CA120711008

- Difficulty date: July 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Case
- Condition: Fractured
- Location: Actuator
- Part time: 61,968 hours
- Component: Actuator, Moog
- Component part number: AA44700009
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI OUT FROM THE GATE, FLIGHT CREW OBSERVED THE HYDRAULIC SYSTEM NR 1 FLUID LEVEL DEPLETING. THE ACFT RETURNED TO THE GATE.  ON-SITE MAINTENANCE FOUND THE LEFT INBD ROLL SPOILER ACTUATOR CASING FRACTURED.  THE ACTUATOR WAS REPLACED, LEAK CHECKED AND TESTED SERVICEABLE. THE ACFT RETURNED INTO SERVICE.
